# SDR A6WA2018060545869

- Difficulty date: June 4, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N441ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7777
- Aircraft time: 34,661 hours, 33,347 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Failed
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NOSE DOOR OPEN WARNING INFLIGHT AT 14,000FT.   MESSAGE CLEARED AT 230KTS .  REMOVED & REPLACED NLG DOOR LT FWD PROXIMITY SENSOR IAW AMM 32-61-05, OPS CHECKED GOOD.
